1 doctor weighed in:

Could Amlodipine 8 mg cause pain around the ear and vertigo?

1 doctor weighed in
Dr. Ira Friedlander
Cardiology - Cardiac Electrophysiology

In brief: Amlodipine can

certainly cause vertigo or dizziness either directly or by lowering the blood pressure; however, it is unlikely to cause pain around the ear.
I am concerned that you might be asking about the wrong medication. Amlodipine only comes as 2.5mg, 5mg and 10mg tablets. Not 8 mg?

In brief: Amlodipine can

certainly cause vertigo or dizziness either directly or by lowering the blood pressure; however, it is unlikely to cause pain around the ear.
I am concerned that you might be asking about the wrong medication. Amlodipine only comes as 2.5mg, 5mg and 10mg tablets. Not 8 mg?
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
26 years in practice
179K people helped
Continue
100,000 doctors available